# SDR R61A201803090317

- Difficulty date: March 9, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 37,938 hours, 23,670 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Fuselage
- Part time: 37,938 hours, 23,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE SHEAR TIE AT FRAME 17, BETWEEN STR 25R AND 26R. MAINTENANCE REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-08, 51-40-02, AND 51-23-06.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
